The Annals of Mathematical Statistics

A Sequential Decision Procedure for Choosing One of Three Hypotheses Concerning the Unknown Mean of a Normal Distribution

Milton Sobel and Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 20, Number 4 (1949), 502-522.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729944

Digital Object Identifier
doi:10.1214/aoms/1177729944

Mathematical Reviews number (MathSciNet)
MR32172

Zentralblatt MATH identifier
0034.23001

JSTOR
links.jstor.org

Citation

Sobel, Milton; Wald, Abraham. A Sequential Decision Procedure for Choosing One of Three Hypotheses Concerning the Unknown Mean of a Normal Distribution. Ann. Math. Statist. 20 (1949), no. 4, 502--522. doi:10.1214/aoms/1177729944. https://projecteuclid.org/euclid.aoms/1177729944


Export citation